# SDR FDEA201010053939

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10051
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FRAME AT B STA 1280 BETWEEN S-10R THRU S-12R HAS AREAS GOUGED AND SCRATCHED.  REMOVED GOUGES STA 1280 BETWEEN S-10R TO S-12R AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL II.  ORIG MATERIAL .071 AFTER REWORK .058. REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 53-00-07 REPAIR 1.
